The effects of ACTH peptides and Lys-vasopressin on the metabolism of prostaglandins

A. Gecse, A. Ottlecz, G. Telegdy

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)290
Number of pages1
JournalActa Medica Academiae Scientiarum Hungaricae
Volume36
Issue number3
Publication statusPublished - 1979

Fingerprint

Lypressin
Adrenocorticotropic Hormone
Prostaglandins
Peptides

ASJC Scopus subject areas

  • Medicine(all)

Cite this

The effects of ACTH peptides and Lys-vasopressin on the metabolism of prostaglandins. / Gecse, A.; Ottlecz, A.; Telegdy, G.

In: Acta Medica Academiae Scientiarum Hungaricae, Vol. 36, No. 3, 1979, p. 290.

Research output: Contribution to journalArticle

@article{ee63d8662f6e4a0dab1366968e3c3fab,
title = "The effects of ACTH peptides and Lys-vasopressin on the metabolism of prostaglandins",
author = "A. Gecse and A. Ottlecz and G. Telegdy",
year = "1979",
language = "English",
volume = "36",
pages = "290",
journal = "Acta Medica Academiae Scientiarum Hungaricae",
issn = "0001-5989",
publisher = "Akademiai Kiado",
number = "3",

}

TY - JOUR

T1 - The effects of ACTH peptides and Lys-vasopressin on the metabolism of prostaglandins

AU - Gecse, A.

AU - Ottlecz, A.

AU - Telegdy, G.

PY - 1979

Y1 - 1979

UR - http://www.scopus.com/inward/record.url?scp=0018602090&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0018602090&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0018602090

VL - 36

SP - 290

JO - Acta Medica Academiae Scientiarum Hungaricae

JF - Acta Medica Academiae Scientiarum Hungaricae

SN - 0001-5989

IS - 3

ER -